MathSciNet Relay Station
MathSciNet bibliographic data
MR2059742 (2005c:65019) 65D30 (11K38 65Y20)
Hickernell, Fred J.; Sloan, Ian H.; Wasilkowski, Grzegorz W. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004), no. 248, 1903–1911 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement